Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the number of lattice points in a compact $ n$-dimensional polyhedron

Author: Marysia Tarnopolska-Weiss
Journal: Proc. Amer. Math. Soc. 74 (1979), 124-127
MSC: Primary 10J25
MathSciNet review: 521885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An estimate of lattice points, subjected to the orthogonal group $ O(n)$, is obtained for a compact n-dimensional polyhedron.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10J25

Retrieve articles in all journals with MSC: 10J25

Additional Information

PII: S 0002-9939(1979)0521885-3
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia